MAUDE Adverse Event Report: ARTHREX, INC. BIO-INTERFERENCE SCREW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-INTERFERENCE SCREW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-INTERFERENCE SCREW
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the arthrex bio-interference screw ar-5028b-08 was used during an acl surgery.During insertion the screw broke inside the patient.The broken fragments had to be removed piece by piece.There are still fragments remaining inside the patient.The retrieved fragments were discarded after surgery and cannot be returned for evaluation.The surgery was completed successfully.No further information received.

Brand Name
BIO-INTERFERENCE SCREW
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9568969
Report Number1220246-2020-01553
Device Sequence Number374567
Product Code MAI
UDI-Device Identifier00888867035287
UDI-Public00888867035287
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberBIO-INTERFERENCE SCREW
Device Catalogue NumberAR-5028B-08
Device Lot Number10376653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;